Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Problem with eyes. Looks abnormally tired. What could it be?

Over the last year, my eyes have become abnormally tired. It does not matter how well or how much I sleep, my eyes feel as if I have not slept a wink. I suspect it could be something to do with my nose as both nostrils seem to be very narrow and I cannot breathe normally through them no matter what medication I have tried.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Hope you are doing well. Tired eyes can result due to multiple causes such as stress, straining of eyes due to over exposure to TV, computer , inadequate sleep, allergies. If you are use the computer a lot ensure to keep the screen not too bright and the room must be well lit. Take regular breaks if you are using the computer for too long by blinking often and looking away from screen.Get enough rest and try and get 9 hours of sleep everyday. Please get a consultation from an ENT specialist for ruling out sinusitis, as you have also mentioned difficulty in breathing via nostrils. I would also suggest a visual acuity check as well. Protect your eyes from sun by using sunglasses/glares. Also any allergies can also cause the eyes to look extremely tired. Wash your face/eyes in cold water preferably. Hope this helps, Take care
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor